# SDR IXXA2023012001

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 103,960 hours, 29,866 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 113T7110
- Condition: Peeling
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PEELING ON TOP SURFACE
